Publications "Rollenske, Sönke"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

Article in a journal

Coughlan, Stephen ; Franciosi, Marco ; Pardini, Rita ; Rana, Julie ; Rollenske, Sönke:
On T-divisors and intersections in the moduli space of stable surfaces¯M₁₋₃.
In: Journal of the London Mathematical Society. Vol. 107 (2023) Issue 2 . - pp. 750-776.
DOI der Verlagsversion:

Doctoral thesis

Rollenske, Sönke:
Nilmanifolds: complex structures, geometry and deformations.
Bayreuth , 2007
( Doctoral thesis, 2007 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Fri Apr 19 01:48:50 2024 CEST.
[Top of page]